# SDR ASAA2023101945746

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 5,572 hours, 1,626 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Separator
- Part number: 3620750030
- Part serial: HF506732
- Condition: Damaged
- Location: #2 Engine
- Part time: 5,568 hours, 1,625 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AIR OIL SEPERATOR NEED REPLACEMENT. GROUNDED - YES. REMOVE AND REPLACED AIR OIL SEPERATOR PER 79-21-21. OPS CHECK GOOD. V.AMINI 62596 REPLACED #2 ENGINE AIR OIL SEPERATOR REF AMM 79-21-21 LEAK CHECK GOOD.
